# SDR SCNA20250604192

- Difficulty date: May 6, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8
- Aircraft serial: 30689
- Aircraft time: 730,731 hours, 28,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: PUNCTURE IN FLOOR CARGO ACCESS PANEL 140EF. -   NEW FLOOR PANEL P/N 453A2610-20 WAS FABRICATED PER DWG: 453A2610 REV:K.
